Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 240, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 5:18 PM EDT for 11 counties in Georgia. It was in force for 42 min. 34 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2025, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 7, 2025, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Carroll County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Heard County, GA, Meriwether County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:20 PM EDT | TSTM WND DMG | 1 Sw Treasure Lake, GA | A tree fell onto a vehicle on Lakeview Pkwy at West Seneca Ct. |
| Jun 7, 5:21 PM EDT | TSTM WND DMG | 1 Sse Lake Val-Do-Mar, GA | Emergency management reported at least 8 trees down across the east side of Villa Rica, GA in Douglas County. |
| Jun 7, 5:21 PM EDT | TSTM WND DMG | Lake Val-Do-Mar, GA | Tree reported down at the intersection of Overlook Dr and Golfers Way. |
| Jun 7, 5:22 PM EDT | TSTM WND DMG | 3 Ene Treasure Lake, GA | Report of a tree down near North Helton Rd and Liberty Rd. |
| Jun 7, 5:23 PM EDT | TSTM WND DMG | 2 Ese New Georgia, GA | Tree reported down near the intersection of Ridge Rd and Seals Rd. |
| Jun 7, 5:23 PM EDT | TSTM WND DMG | 2 N Winston, GA | Tree reported down near the intersection of Village Entrance Rd and Mann Rd. |
| Jun 7, 5:23 PM EDT | TSTM WND DMG | 2 N Winston, GA | Tree reported down on powerlines near the intersection of Corn Crib Loop and Pocahontas Dr. |
| Jun 7, 5:25 PM EDT | TSTM WND DMG | 4 Ese New Georgia, GA | Tree on a home near the intersection of Cobblestone Ct and Limestone Ln. No injuries. |
| Jun 7, 5:25 PM EDT | TSTM WND DMG | Winston, GA | Tree down on powerlines near Post Rd to the immediate north of I-20. |
| Jun 7, 5:26 PM EDT | TSTM WND DMG | 2 Ne Bill Arp, GA | Tree reported down on a house near Shore Dr and Skyline Dr. |
| Jun 7, 5:29 PM EDT | TSTM WND DMG | 1 Nne Brownsville, GA | Tree down on two vehicles near the intersection of Indian Creek Dr and Indian Creek Ct. The corner of a home was damaged, and powerlines were also down in the roadway. No injuries. |
| Jun 7, 5:29 PM EDT | TSTM WND DMG | Fairplay, GA | Tree reported down at the intersection of Post Rd and Duncan Memorial Hwy. |
| Jun 7, 5:30 PM EDT | TSTM WND DMG | 2 Ese Winston, GA | Report of a tree on a power line near Baggett Lake Rd and Cowan Mill Rd. |
| Jun 7, 5:30 PM EDT | TSTM WND DMG | 2 Nne Bill Arp, GA | Tree reported down on powerlines on Watkins Way near Nations Dr. |
| Jun 7, 5:30 PM EDT | TSTM WND DMG | 2 Wsw Lithia Springs, GA | Multiple trees reported down along Riley Rd near the intersection with E Oak Ln. |
| Jun 7, 5:30 PM EDT | TSTM WND DMG | 2 Wsw Lithia Springs, GA | Tree reported down on a home on Woodside Dr near Longfield Dr. |
| Jun 7, 5:33 PM EDT | TSTM WND DMG | 2 E Brownsville, GA | Tree reported down on powerlines near Mitchell Mill Rd and N Hickory Ln. |
| Jun 7, 5:33 PM EDT | TSTM WND DMG | 2 Sse Douglasville, GA | Tree reported down on a car in the Douglasville Target parking lot. |
| Jun 7, 5:33 PM EDT | TSTM WND DMG | 2 Sse Douglasville, GA | Tree reported down on a powerline at the intersection of Hillside Dr and Forest Trail. |
| Jun 7, 5:33 PM EDT | TSTM WND DMG | Douglasville, GA | Corrects previous tstm wnd dmg report from Douglasville. Emergency Manager reported more than 15 instances of trees down in Douglasville, GA with several of the trees down on powerlines. |
| Jun 7, 5:35 PM EDT | TSTM WND DMG | 1 Nw Lithia Springs, GA | Report of a tree on a power line along Old Douglasville Rd near the border of Cobb and Douglas Counties. |
| Jun 7, 5:35 PM EDT | TSTM WND DMG | 1 Nw Lithia Springs, GA | Tree reported down on a powerline on Old Douglasville Rd near the intersection with N Sweetwater Rd. |
| Jun 7, 5:35 PM EDT | TSTM WND DMG | 1 Sse Lithia Springs, GA | Tree reported down on a powerline near Junior High Dr and S Sweetwater Rd. |
| Jun 7, 5:37 PM EDT | TSTM WND DMG | 1 Sse Austell, GA | Tree reported down near Love St and Old Alabama Rd. |
| Jun 7, 5:37 PM EDT | TSTM WND DMG | 3 E Campbellton, GA | Report of a tree down near Butner Rd and Margaux Dr. |
| Jun 7, 5:40 PM EDT | TSTM WND DMG | 2 Ssw Smyrna, GA | A tree was reported down onto a home in the 600 block of Reed Rd SE, potentially leading to a structure fire. |
| Jun 7, 5:45 PM EDT | TSTM WND DMG | 1 W Vinings, GA | Social media photos showed multiple trees down along Spring Hill Rd SE, some of which fell onto and broke utility poles. |
| Jun 7, 5:48 PM EDT | TSTM WND DMG | 2 Wnw Buckhead, GA | A large tree fell onto West Paces Ferry Rd NW near Rilman Rd NW. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | 1 E Atlantic Station, GA | Broadcast media reports a tree fell onto a vehicle on 17th Street NE near Peachtree Circle NE. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | 1 Nnw Atlantic Station, GA | A tree fell onto a home on Lofton Rd NW. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | 1 Sse Turner Field, GA | A large tree was downed near the intersection of McDonough Blvd SE and Jonesboro Rd SE. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | 3 Sw Thomas Crossroads, GA | Large tree limbs down near the intersection of High Point North Drive and Portico Place. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | 3 Sw Thomas Crossroads, GA | Large tree limbs down near the intersection of Lower Fayetteville Road and Mary Freeman Road. |
| Jun 7, 5:50 PM EDT | TSTM WND DMG | Grant Park-Zoo Atlanta, GA | Social media photo shows a large tree was blown over in Grant Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 35 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
707
WUUS52 KFFC 072118
SVRFFC
GAC045-063-067-077-089-097-113-121-149-199-223-072200-
/O.NEW.KFFC.SV.W.0240.250607T2118Z-250607T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
518 PM EDT Sat Jun 7 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Paulding County in northwestern Georgia...
Southwestern DeKalb County in north central Georgia...
Fayette County in north central Georgia...
Northwestern Meriwether County in west central Georgia...
Eastern Carroll County in northwestern Georgia...
Southern Cobb County in north central Georgia...
Douglas County in north central Georgia...
Northern Heard County in west central Georgia...
Coweta County in west central Georgia...
Clayton County in north central Georgia...
Fulton County in north central Georgia...
* Until 600 PM EDT.
* At 517 PM EDT, severe thunderstorms were located along a line
extending from near Dallas to near Clem to near Frolona, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Atlanta, Newnan, Douglasville, Decatur, Fayetteville, Jonesboro,
Franklin, City of South Fulton, Sandy Springs, Smyrna, Peachtree
City, East Point, Union City, Forest Park, Riverdale, Villa Rica,
College Park, Powder Springs, Fairburn, and Chamblee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3357 8498 3390 8487 3388 8429 3344 8429
3343 8435 3335 8435 3335 8439 3332 8439
3312 8472 3319 8486 3322 8486 3322 8494
3338 8528 3344 8529
TIME...MOT...LOC 2117Z 287DEG 45KT 3390 8490 3359 8501 3334 8529
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$3 follow-up statements
713
WWUS52 KFFC 072126
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Sat Jun 7 2025
GAC045-063-067-077-089-097-113-121-149-199-223-072200-
/O.CON.KFFC.SV.W.0240.000000T0000Z-250607T2200Z/
Paulding GA-DeKalb GA-Fayette GA-Meriwether GA-Carroll GA-Cobb GA-
Douglas GA-Heard GA-Coweta GA-Clayton GA-Fulton GA-
526 PM EDT Sat Jun 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN PAULDING...SOUTHWESTERN DEKALB...FAYETTE...
NORTHWESTERN MERIWETHER...EASTERN CARROLL...SOUTHERN COBB...
DOUGLAS...NORTHERN HEARD...COWETA...CLAYTON AND FULTON COUNTIES...
At 526 PM EDT, severe thunderstorms were located along a line
extending from Hiram to near Hannah to near Frolona, moving east at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Newnan, Douglasville, Decatur, Fayetteville, Jonesboro,
Franklin, City of South Fulton, Sandy Springs, Smyrna, Peachtree
City, East Point, Union City, Forest Park, Riverdale, Villa Rica,
College Park, Powder Springs, Fairburn, and Chamblee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 8498 3390 8487 3388 8429 3344 8429
3343 8435 3335 8435 3335 8439 3332 8439
3312 8472 3319 8486 3322 8486 3322 8494
3338 8528 3344 8529
TIME...MOT...LOC 2126Z 287DEG 45KT 3387 8478 3356 8489 3331 8517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$828
WWUS52 KFFC 072146
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Sat Jun 7 2025
GAC223-072156-
/O.CAN.KFFC.SV.W.0240.000000T0000Z-250607T2200Z/
Paulding GA-
546 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3358 8485 3389 8466 3388 8429 3344 8429
3343 8435 3335 8435 3335 8439 3332 8439
3312 8472 3319 8486 3322 8486 3322 8494
3332 8515
TIME...MOT...LOC 2146Z 270DEG 45KT 3380 8452 3349 8463 3324 8491
$$
GAC045-063-067-077-089-097-113-121-149-199-072200-
/O.CON.KFFC.SV.W.0240.000000T0000Z-250607T2200Z/
DeKalb GA-Fayette GA-Meriwether GA-Carroll GA-Cobb GA-Douglas GA-
Heard GA-Coweta GA-Clayton GA-Fulton GA-
546 PM EDT Sat Jun 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN DEKALB...FAYETTE...NORTHWESTERN MERIWETHER...
SOUTHEASTERN CARROLL...SOUTHERN COBB...CENTRAL DOUGLAS...NORTHEASTERN
HEARD...COWETA...CLAYTON AND FULTON COUNTIES...
At 546 PM EDT, severe thunderstorms were located along a line
extending from near Mableton to near Cannongate to near Corinth,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Newnan, Douglasville, Decatur, Fayetteville, Jonesboro, City
of South Fulton, Sandy Springs, Smyrna, Peachtree City, East Point,
Union City, Forest Park, Riverdale, College Park, Powder Springs,
Fairburn, Chamblee, Tyrone, and Austell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3358 8485 3389 8466 3388 8429 3344 8429
3343 8435 3335 8435 3335 8439 3332 8439
3312 8472 3319 8486 3322 8486 3322 8494
3332 8515
TIME...MOT...LOC 2146Z 270DEG 45KT 3380 8452 3349 8463 3324 8491
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$407
WWUS52 KFFC 072153
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Sat Jun 7 2025
GAC045-063-067-077-089-097-113-121-149-199-072202-
/O.EXP.KFFC.SV.W.0240.000000T0000Z-250607T2200Z/
DeKalb GA-Fayette GA-Meriwether GA-Carroll GA-Cobb GA-Douglas GA-
Heard GA-Coweta GA-Clayton GA-Fulton GA-
553 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB...
FAYETTE...NORTHWESTERN MERIWETHER...SOUTHEASTERN CARROLL...SOUTHERN
COBB...CENTRAL DOUGLAS...NORTHEASTERN HEARD...COWETA...CLAYTON AND
FULTON COUNTIES WILL EXPIRE AT 600 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and west central Georgia.
&&
LAT...LON 3358 8485 3389 8466 3388 8429 3344 8429
3343 8435 3335 8435 3335 8439 3332 8439
3312 8472 3319 8486 3322 8486 3322 8494
3332 8515
TIME...MOT...LOC 2152Z 270DEG 45KT 3379 8447 3348 8458 3323 8486
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 7, 1:46 PM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- A line of strong to severe thunderstorms will move through
north Georgia between 4 PM and 11 PM this evening, with
damaging winds in the 50 to 70 mph range being the primary
threat.
- An isolated severe wind threat may continue on Sunday,
especially in central Georgia.
This Evening & Tonight
The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.
Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.
Weather Concerns for Sunday:
Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.
Albright
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- Chances for showers and thunderstorms each afternoon over the
next 7 days, with potential for severe thunderstorms once
again on Monday.
- Any storms that do form will be efficient rainfall producers,
capable of supporting localized/nuisance flooding.
A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.
The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.
Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.
For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025
A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.
//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.
Albright
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 84 66 86 / 80 40 20 50
Atlanta 71 83 68 85 / 80 60 30 70
Blairsville 64 79 60 82 / 90 50 20 50
Cartersville 69 83 65 86 / 80 60 20 60
Columbus 74 89 70 87 / 50 60 50 90
Gainesville 69 82 66 84 / 80 50 20 50
Macon 74 88 70 87 / 50 60 50 80
Rome 69 84 66 86 / 70 60 20 60
Peachtree City 70 84 67 85 / 80 60 30 70
Vidalia 75 90 72 87 / 20 50 60 90
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Albright
LONG TERM....96
AVIATION...AlbrightHazardous weather outlook, Jun 7, 11:51 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sat Jun 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sat Jun 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A line of strong to severe thunderstorms will move across north and central Georgia between 4 PM and 11 PM this evening. Wind gusts in the 50 to 70 mph range are the primary potential hazard. Damage to trees in and power lines is likely for some areas along and north of Interstate 20. Frequent lighting will also occur, and a brief burst of hail or a spin up tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are possible Sunday, especially in central Georgia. A few storms could be severe, especially across central Georgia, with the primary hazard being isolated damaging wind gusts. Daily thunderstorm activity will continue in Georgia through next Thursday. A limited potential for severe weather will exist each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 7, 5:09 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
509 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg Rockmart 34.00N 85.05W
06/07/2025 Polk GA Trained Spotter
Tree down on powerlines and blocking roadway
near intersection of College St and Central
St.
&&
LNMLocal storm report, Jun 7, 5:13 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
513 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 1 WSW Dalton 34.76N 84.99W
06/07/2025 Whitfield GA Emergency Mngr
A tree was downed onto a vehicle in the 500
block of North Tibbs Rd. No injuries.
&&Local storm report, Jun 7, 5:18 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
518 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 2 SW Van Wert 33.97N 85.07W
06/07/2025 Polk GA Emergency Mngr
Tree down across roadway on 1300 block of
Hutchings Mountain Rd.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jun 6, 8:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 6, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 32 min |
| Jun 6, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 18 min |
| Jun 6, 11:30 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 7, 12:00 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 7, 12:26 AM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Haralson, Polk, Walker | 47 min |
| Jun 7, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 40 min |
| Jun 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more | 52 min |
| Jun 7, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 44 min |
| Jun 7, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Union, Whitfield | 42 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more | 46 min |
| Jun 7, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, Pickens | 42 min |
| Jun 7, 5:34 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin | 26 min |
| Jun 7, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union, White | 34 min |
| Jun 7, 5:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more | 26 min |
| Jun 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more | 50 min |
| Jun 7, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Hall, Lumpkin, White | 28 min |
| Jun 7, 6:03 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 27 min |
| Jun 7, 6:07 PM EDT | Special Weather Statement | FFC | Butts, Harris, Henry, Lamar, Meriwether, Pike and 2 more | 38 min |
| Jun 7, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more | 48 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton | 30 min |
| Jun 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 37 min |
| Jun 7, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 29 min |
| Jun 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more | 41 min |
| Jun 7, 6:41 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jun 7, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 45 min |
| Jun 7, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more | 44 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 26 min |
| Jun 7, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Jun 7, 7:06 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 24 min |
| Jun 7, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 35 min |
| Jun 7, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 25 min |
| Jun 7, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 35 min |
| Jun 7, 7:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 7, 7:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.